Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 2, Pages 109-122

On a Berry-Esseen type bound for the maximum likelihood estimator of a parameter for some stochastic partial differential equations

M. N. Mishra1 and B. L. S. Prakasa Rao2

1Institute of Mathematics and Applications, Bhubaneswar 751013, India
2Indian Statistical Institute, New Delhi 110016, India

Received 24 September 2003; Revised 11 March 2004

Copyright © 2004 M. N. Mishra and B. L. S. Prakasa Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is concerned with the study of the rate of convergence of the distribution of the maximum likelihood estimator of a parameter appearing linearly in the drift coefficients of two types of stochastic partial differential equations (SPDEs).